# SDR SIMA20140104007

- Difficulty date: January 4, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 34,874 hours, 31,657 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEVERE EXHAUST SMELL WITH APU ON, PACK 1 & PACK 2 ON CAUSING BURNING EYES, THROAT & ONE PAX VOMITING, TAKEN BY PARAMEDIC.  NO DEICING CONDUCTED DURING SMELL.  PERFORMED OPERATIONS CHECK OF THE PACK 1 & 2 SYS IAW AMM 21-51-00, OPERATIONS CHECKED GOOD.  NO EXHAUST SMELL DETECTED DURING THE OPERATIONAL CHECK.
